Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 8, Pages 475-500
http://dx.doi.org/10.1155/S0161171203106230

The combinatorial structure of trigonometry

Département de Physique, Université du Québec à Trois-Riviéres, Trois-Riviéres, Québec, Canada G9A 5H7

Received 28 June 2001; Revised 6 January 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adel F. Antippa, “The combinatorial structure of trigonometry,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 8, pp. 475-500, 2003. https://doi.org/10.1155/S0161171203106230.